MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND CENTRIFUGAL PUMP CONSOLE; PUMP, BLOOD, CARDIOPULMONARY BYPASS, NON-ROLLER TYPE

LIVANOVA DEUTSCHLAND CENTRIFUGAL PUMP CONSOLE; PUMP, BLOOD, CARDIOPULMONARY BYPASS, NON-ROLLER TYPE
Model Number 60-03-75
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event was not provided.This information will be provided in a supplemental report if made available.Livanova (b)(4) manufactures the centrifugal pump console.The incident occurred in (b)(6).A livanova field service representative was dispatched to the facility to investigate.The service representative was not able to confirm the reported issue.The device worked according the specification.A review of the dhr did not identify any deviations or non-conformities relevant to the reported issue.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova (b)(4) received a report that a centrifugal pump console stopped measuring the pressure and an error message was displayed during procedure.There was no report of patient injury.

Brand Name
CENTRIFUGAL PUMP CONSOLE
Common Device Name
PUMP, BLOOD, CARDIOPULMONARY BYPASS, NON-ROLLER TYPE
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstr. 25
munich 80939
GM  80939
MDR Report Key8729955
Report Number9611109-2019-00471
Device Sequence Number2572224
Product Code KFM
UDI-Device Identifier04033817901020
UDI-Public(01)04033817901020(11)180920
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K020571
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number60-03-75
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2019
Initial Report FDA Received Date06/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1